FREE delivery & 40% Discount for next 3 orders! Place your 1st order in.

Until the end of the sale:
00
days
00
hours
00
minutes
00
sec.

Citled Plus 10mg/325mg Tablet [Cetirizine (10mg) + Paracetamol (325mg)]

Universal Micro Sciences
SKU:

CSPd319006

Composition: Cetirizine (10mg) + Paracetamol (325mg)
2,800.00 Original price was: ₹2,800.00.2,800.00Current price is: ₹2,800.00.
280.00 per Tablet
strip of 10 tablets
WhatsAppChat
Citled Plus 10mg/325mg Tablet [Cetirizine (10mg) + Paracetamol (325mg)]

Citled Plus 10mg/325mg Tablet [Cetirizine (10mg) + Paracetamol (325mg)]

2,800.00

WhatsAppChat

Products are almost sold out

This product is about to run out

available only:

100

In Stock

Estimated delivery: Sep 09 - Sep 12

100% Money Back Guarantee

  • 10 days delivery

  • prepaid discounts

  • Tested & Delivered


In Common cold Citled Plus 10mg/325mg Tablet is a combination medicine that effectively relieves symptoms of the common cold, such as a blocked nose, runny nose, watery eyes, sneezing, and congestion or stuffiness. It helps loosen thick mucus, making it easier to cough out. It also shrinks the blood vessels and provides rapid relief that lasts for several hours. These actions make breathing easier. u003cbr>u003cbr>Citled Plus 10mg/325mg Tablet is safe and effective. It usually starts to work within a few minutes, and the effects can last up to several hours. Take it as prescribed by your doctor, and do not stop using it unless you are advised otherwise.

  • Offer: Use code SAVE10 to get 10% off on your 1st order.

  • 100% Warranty: Shop risk free

Add to wishlist
Compare
SKU: CSPd319006 Category: Tags: , Brand:

Reviews

There are no reviews yet.

Be the first to review “Citled Plus 10mg/325mg Tablet [Cetirizine (10mg) + Paracetamol (325mg)]”

Your email address will not be published. Required fields are marked *

Citled Plus 10mg/325mg Tablet is a combination medicine used in the treatment of common cold symptoms. It relieves allergy symptoms such as runny nose, stuffy nose, sneezing, watery eyes and congestion or stuffiness. It also relieves pain and fever.Citled Plus 10mg/325mg Tablet is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your healthcare team know about all other medications you are taking as some may affect, or be affected by this medicine.The most common side effects are fatigue, dryness in mouth, and allergic reaction. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. This medicine may cause dizziness and sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can worsen your sleepiness.Never support self-medication or recommend your medicine to another person. It is beneficial to have plenty of fluids while taking this medication. Before you start taking this medicine it is important to inform your doctor if you are suffering from liver or kidney disease.

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Citled Plus 10mg/325mg Tablet may be taken with or without food, but it is better to take it at a fixed time.

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Citled Plus 10mg/325mg Tablet may be taken with or without food, but it is better to take it at a fixed time.

'- Alcohol : UNSAFE

It is unsafe to consume alcohol with Citled Plus 10mg/325mg Tablet.

- Pregnancy : SAFE IF PRESCRIBED

Citled Plus 10mg/325mg Tablet is generally considered safe to use during pregnancy. Animal studies have shown low or no adverse effects to the developing baby; however, there are limited human studies.

- Breast feeding : SAFE IF PRESCRIBED

Citled Plus 10mg/325mg Tablet is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.Larger doses or prolonged use of Citled Plus 10mg/325mg Tablet may cause sleepiness and other effects in the baby

- Driving : SAFE

Citled Plus 10mg/325mg Tablet does not usually affect your ability to drive.

- Kidney : CAUTION

Citled Plus 10mg/325mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Citled Plus 10mg/325mg Tablet may be needed. Please consult your doctor.Not recommended in patients with severe kidney disease. May cause excessive sleepiness in patients with end stage kidney disease.

- Liver : SAFE IF PRESCRIBED

Citled Plus 10mg/325mg Tablet is probably safe to use in patients with liver disease. Limited data available suggests that dose adjustment of Citled Plus 10mg/325mg Tablet may not be needed in these patients. Please consult your doctor.

If you miss a dose of Citled Plus 10mg/325mg Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

strip of 10 tablets

Habit Forming :: No
Therapeutic Class :: RESPIRATORY

Common cold

Store below 30?C

Fatigue
Dizziness
Dryness in mouth
Sleepiness
Allergic reaction

Same Salt comparison

Description

Citled Plus 10mg/325mg Tablet is a combination medicine used in the treatment of common cold symptoms. It relieves allergy symptoms such as runny nose, stuffy nose, sneezing, watery eyes and congestion or stuffiness. It also relieves pain and fever.Citled Plus 10mg/325mg Tablet is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your healthcare team know about all other medications you are taking as some may affect, or be affected by this medicine.The most common side effects are fatigue, dryness in mouth, and allergic reaction. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. This medicine may cause dizziness and sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can worsen your sleepiness.Never support self-medication or recommend your medicine to another person. It is beneficial to have plenty of fluids while taking this medication. Before you start taking this medicine it is important to inform your doctor if you are suffering from liver or kidney disease.

Recently viewed items

100%
Add to wishlist
Compare

Geodox CV Dry Syrup [Cefpodoxime Proxetil (100mg) + Clavulanic Acid (125mg)]

Geologic Labs Pvt. Ltd.

Cefpodoxime Proxetil (100mg) + Clavulanic Acid (125mg)

Original price was: ₹15,840.00.Current price is: ₹15,840.00.
WhatsAppChat
100%
Add to wishlist
Compare

Farokem 200 CV Tablet [Faropenem (200mg) + Clavulanic Acid (125mg)]

Chemo Healthcare Pvt Ltd

Faropenem (200mg) + Clavulanic Acid (125mg)

Original price was: ₹72,000.00.Current price is: ₹72,000.00.
WhatsAppChat
100%
Add to wishlist
Compare

Arh 1 150mg Injection [Arteether (150mg)]

Lincoln Pharmaceuticals Ltd

Arteether (150mg)

Original price was: ₹7,904.00.Current price is: ₹7,904.00.
WhatsAppChat

Citled Plus 10mg/325mg Tablet [Cetirizine (10mg) + Paracetamol (325mg)]

Original price was: ₹2,800.00.Current price is: ₹2,800.00.

In Stock

Shopping Cart

Your order qualifies for free shipping!

Great Value Pumpkin Spice Quick Bread & Muffin Mix, 15 oz Box

0

2 Clox 250mg/250mg Capsule [Amoxycillin (250mg) + Cloxacillin (250mg)]

0

Prosimvastatin 5mg Tablet [Simvastatin (5mg)]

0

Cantaloupe Melon Fresh Organic Cut

0

Subtotal: 11,997.60

View cartCheckout

Free Shipping on All Orders Over $750

Log in

You dont have an account yet? Register Now

WhatsApp

Chat

Type the product you want to search for and press enter.